# SDR UHLA201508050659

- Difficulty date: August 5, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 26,178 hours, 16,110 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB L/E RIB 4 CRACKED. TRIMMED OUT CRACK, FABRICATED AND INSTALLED REPAIR FILLER, REPAIR DOUBLER ON RT HORIZONTAL STABILIZER L/E RIB 4.
